Items where Author is "Markovic, P."
Group by: Item Type | No Grouping Number of items: 3. Freese, R. and Jezek, J. and Jipsen, P. and Markovic, P. and Maróti, Miklós and McKenzie, R. (2002) The variety generated by order algebras. Algebra Universalis, 47 (2). pp. 103-138. ISSN 0002-5240 Jezek, J. and Markovic, P. and Maróti, Miklós and McKenzie, R. (2000) Equations of tournaments are not finitely based. Discrete Mathematics, 211 (1-3). pp. 243-248. ISSN 0012-365X Jezek, J. and Markovic, P. and Maróti, Miklós and McKenzie, R. (1999) The variety generated by tournaments. Acta Universitatis Carolinae Mathematica et Physica, 40 (1). pp. 21-41. ISSN 0001-7140 |